Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 31, NWS Tulsa, OK

April 3, 2014Benton County, Washington County, Arkansas; Adair County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2014, 6:30 PM CDT for Benton County, Washington County, Arkansas; Adair County, Oklahoma. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 6:30 PM CDT (23:30 UTC)
Expired
Apr 3, 2014, 7:15 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Benton County, AR, Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 6:38 PM CDTHAIL 1.251 Ne Cincinnati, ARSOCIAL MEDIA REPORT RELAYED BY BROADCAST MEDIA WITH PICTURE.
Apr 3, 7:13 PM CDTHAIL 0.88Springdale, ARSOCIAL MEDIA REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:15 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WUUS54 KTSA 032330
SVRTSA
ARC007-143-OKC001-040015-
/O.NEW.KTSA.SV.W.0031.140403T2330Z-140404T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BENTON COUNTY IN NORTHWEST ARKANSAS...
  NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
  NORTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 715 PM CDT

* AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTVILLE...
  AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...WATTS...CINCINNATI...
  LINCOLN...RHEA...WEDINGTON...PRAIRIE GROVE...VINEY GROVE...PRAIRIE 
  GROVE BATTLEFIELD STATE PARK...SAVOY...WALNUT GROVE...             
  FARMINGTON...WHEELER...ROCKY COMFORT...DRAKE FIELD AIRPORT...      
  TONTITOWN...FAYETTEVILLE...ELM SPRINGS...JOHNSON...CAVE SPRINGS... 
  OAK GROVE...SHADY GROVE...SPRINGDALE...LOWELL...AND                
  GOSHEN.            

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3605 9395 3590 9463 3610 9468 3643 9388
TIME...MOT...LOC 2328Z 245DEG 42KT 3602 9456

HAIL...1.25IN
WIND...60MPH

$$
3 follow-up statements
708 
WWUS54 KTSA 032339
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT THU APR 3 2014

ARC007-143-OKC001-040015-
/O.CON.KTSA.SV.W.0031.000000T0000Z-140404T0015Z/
BENTON AR-WASHINGTON AR-ADAIR OK-
639 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WASHINGTON AND SOUTHEASTERN BENTON COUNTIES IN NORTHWEST ARKANSAS...
AND NORTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA UNTIL 715 PM
CDT...

AT 637 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CINCINNATI...
AND MOVING NORTHEAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...PRAIRIE GROVE...VINEY
  GROVE...PRAIRIE GROVE BATTLEFIELD STATE PARK...WALNUT GROVE...
  SAVOY...FARMINGTON...WHEELER...HARMON...DRAKE FIELD AIRPORT...ROCKY
  COMFORT...FAYETTEVILLE...TONTITOWN...HEALING SPRINGS...ELM
  SPRINGS...JOHNSON...OAK GROVE...CAVE SPRINGS...SHADY GROVE...
  SPRINGDALE...LOWELL...SONORA...GOSHEN...MONTE NE...MAYFIELD...WAR
  EAGLE...LARUE AND BLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3605 9395 3590 9463 3610 9468 3643 9388
TIME...MOT...LOC 2339Z 241DEG 43KT 3609 9442

HAIL...1.50IN
WIND...70MPH

$$
257 
WWUS54 KTSA 032350
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT THU APR 3 2014

OKC001-032359-
/O.CAN.KTSA.SV.W.0031.000000T0000Z-140404T0015Z/
ADAIR OK-
650 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAIR COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3605 9395 3593 9452 3594 9453 3614 9456
      3615 9456 3643 9388
TIME...MOT...LOC 2349Z 241DEG 43KT 3615 9429

$$

ARC007-143-040015-
/O.CON.KTSA.SV.W.0031.000000T0000Z-140404T0015Z/
BENTON AR-WASHINGTON AR-
650 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WASHINGTON AND SOUTHEASTERN BENTON COUNTIES IN NORTHWEST ARKANSAS
UNTIL 715 PM CDT...

AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST 
OF TONTITOWN...AND MOVING NORTHEAST AT 50 MPH. AT 638 PM CDT...THE 
PUBLIC REPORTED...THROUGH THE MEDIA...HALF DOLLAR SIZE HAIL JUST 
NORTHEAST OF CINCINNATI. 

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...PUBLIC.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...HARMON...DRAKE FIELD
  AIRPORT...ROCKY COMFORT...FAYETTEVILLE...TONTITOWN...HEALING
  SPRINGS...ELM SPRINGS...JOHNSON...OAK GROVE...CAVE SPRINGS...SHADY
  GROVE...SPRINGDALE...LOWELL...SONORA...GOSHEN...MONTE NE...
  MAYFIELD...WAR EAGLE...LARUE AND BLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3605 9395 3593 9452 3594 9453 3614 9456
      3615 9456 3643 9388
TIME...MOT...LOC 2349Z 241DEG 43KT 3615 9429

HAIL...1.25IN
WIND...70MPH

$$
333 
WWUS54 KTSA 040008
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT THU APR 3 2014

ARC007-143-040015-
/O.CON.KTSA.SV.W.0031.000000T0000Z-140404T0015Z/
BENTON AR-WASHINGTON AR-
708 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WASHINGTON AND SOUTH CENTRAL BENTON COUNTIES IN NORTHWEST ARKANSAS
UNTIL 715 PM CDT...

AT 704 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF WAR EAGLE TO 7 MILES SOUTHEAST OF
SPRINGDALE TO PRAIRIE GROVE...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...DRAKE FIELD AIRPORT...GOSHEN
  AND MAYFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3605 9395 3593 9452 3594 9453 3605 9454
      3621 9434 3624 9392
TIME...MOT...LOC 0008Z 247DEG 37KT 3623 9396 3613 9400
          3599 9426

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:19 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 3, 6:19 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT THU APR 3 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO
PROGRESS ACROSS NORTHWEST ARKANSAS NOW THROUGH ABOUT 03Z WITH SFC
WIND GUSTS POTENTIALLY EXCEEDING 40 KNOTS AT XNA/FYV AND BRIEF IFR
CONDITIONS POSSIBLE. ADDITIONAL STORMS LIKELY TO DEVELOP ALONG
FRONT/DRY LINE IN EASTERN OK AND IMPACT MLC/FSM THROUGH 04-05Z...
AGAIN WITH POTENTIAL FOR 40KT PLUS GUSTS AND IFR CONDITIONS.
OTHERWISE...FRONT WILL SWEEP THROUGH THE AREA AFTER 05Z WITH VFR
CONDITIONS AND WINDS SHIFTING TO NW.

&&

.PREV DISCUSSION... /ISSUED 253 PM CDT THU APR 3 2014/

DISCUSSION...
TEMPERATURES IN THE LOWER/MID 80S HAS ERODED ANY CAP THAT
EXISTED...WITH CONVECTION CURRENTLY DEVELOPING ALONG ADVANCING COLD
FRONT ACROSS NE OK. SBCAPES RUNNING AROUND 3000-4000 J/KG AND
EFFECTIVE BULK SHEAR OF 40-50KTS ARE HIGHLY SUPPORTIVE OF SEVERE
THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND PERHAPS A
TORNADO OR TWO POSSIBLE. LOCAL MODELS BRING THIS ACTIVITY INTO NW
AROUND 22-23Z...BUT WILL NEED TO KEEP AN EYE ON POSSIBLE WARM
SECTOR STORMS ACROSS SE OK AS WELL DEVELOPMENT ALONG THE COLD FRONT
EARLY THIS EVENING AS IT ENTERS SE OK. SEVERE WEATHER THREAT WILL
COME TO AN END BY LATE EVENING AS THE COLD FRONT FINALLY SURGES
THROUGH THE REGION.

DRIER AND COOLER WEATHER FOR FRIDAY INTO SATURDAY AS A RIDGE OF SFC
HIGH PRESSURE MOVES OVERHEAD. A LIGHT FREEZE IS POSSIBLE SATURDAY
MORNING IN PARTS OF NW AR...WITH LOW TEMPS FALLING JUST BELOW 32F.

NEXT UPPER SYSTEM IS PROGGED TO MOVE INTO THE REGION LATE IN THE
WEEKEND...WITH PRECIPITATION CHANCES INCREASING LATER SUNDAY INTO
SUNDAY NIGHT. HAVE INCREASED POPS SOME...ESPECIALLY OVER THE SRN
HALF OF THE AREA. WILL MAINTAIN THE MENTION OF ISOLATED STORMS FOR
SE OK/WCNTRL AR...ALTHOUGH LOW-LEVEL MOISTURE RETURN WILL BE
MARGINAL GIVEN THE LINGERING RIDGING CONDITIONS ALONG THE GULF.
PERSISTENT NWLY UPPER FLOW WILL KEEP THE COOL WEATHER GOING INTO
EARLY NEXT WEEK...WITH WARMER WEATHER RETURNING BY WEDNESDAY AS
SOUTH WINDS KICK BACK IN.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...14
Hazardous weather outlook, Apr 3, 5:24 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
524 PM CDT THU APR 3 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
524 PM CDT THU APR 3 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OF A JAY TO HENRYETTA LINE.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...SOUTHEAST OF A GROVE TO OKMULGEE LINE.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A
COLD FRONT THAT EXTENDS FROM NEAR MIAMI TO HENRYETTA AT 5 PM.
THESE STORMS WILL CONTINUE TO DEVELOP TO THE EAST AND BUILD SOUTH
ALONG THE FRONT AS THE EVENING PROGRESSES. WIND PROFILES ARE
FAVORABLE FOR ALL MODES OF SEVERE WEATHER...INCLUDING LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES. THUNDERSTORMS SHOULD
MOVE EAST OF THE AREA BY MIDNIGHT OR SHORTLY THEREAFTER.

GUSTY WEST TO NORTHWEST WINDS AND FALLING HUMIDITY VALUES BEHIND
THE COLD FRONT WILL CONTINUE TO RESULT IN A LIMITED FIRE DANGER
INTO THIS EVENING ACROSS PARTS OF NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT INTO
FRIDAY WITH COOLER CONDITIONS. ANOTHER STRONG UPPER LEVEL TROUGH
WILL MOVE OUT OF THE DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS
ON SUNDAY WITH SCATTERED THUNDERSTORMS POSSIBLE ACROSS SOUTHEAST
OKLAHOMA. GUSTY NORTHWEST WINDS ON TUESDAY...BEHIND THE DEPARTING
SYSTEM...WILL AGAIN CREATE AN INCREASED FIRE DANGER THREAT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 3, 5:51 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             PEA RIDGE               36.45N 94.11W
04/03/2014  E1.00 INCH       BENTON             AR   AMATEUR RADIO

            NORTHWEST SIDE OF PEA RIDGE

&&

JDS
Local storm report, Apr 3, 5:52 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
552 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             CHECOTAH                35.47N 95.52W
04/03/2014  E1.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

&&

JDS
Local storm report, Apr 3, 5:54 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             MUSKOGEE                35.75N 95.37W
04/03/2014  E2.50 INCH       MUSKOGEE           OK   STORM CHASER

            SOCIAL MEDIA REPORT WITH PICTURE.

&&

JDS
Local storm report, Apr 3, 5:59 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             TAHLEQUAH               35.92N 94.97W
04/03/2014  E1.00 INCH       CHEROKEE           OK   TRAINED SPOTTER

            HAIL COVERING GROUND.

&&

JDS
Special weather statement, Apr 3, 6:03 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT THU APR 3 2014

ARZ001-032330-
BENTON AR-
603 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     EASTERN BENTON

AT 603 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTH OF GARFIELD TO 3 MILES EAST OF CAVE
SPRINGS...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...WALNUT HILL...ROCKY COMFORT...BLAND...HILL
TOP...ROGERS...PEA RIDGE...GATEWAY...HEALING SPRINGS...CAVE
SPRINGS...MONTE NE...LARUE...AVOCA...GARFIELD AND BEAVER LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3633 9387 3623 9432 3650 9407 3651 9388
      3650 9387 3639 9387 3639 9388 3638 9389
      3638 9388 3637 9387
TIME...MOT...LOC 2303Z 271DEG 36KT 3648 9396 3627 9415
Special weather statement, Apr 3, 6:18 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU APR 3 2014

ARZ001-002-010-011-040000-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
618 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON...NORTHWESTERN CARROLL...NORTHWESTERN MADISON AND
     NORTHERN WASHINGTON

AT 618 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GATEWAY TO 2 MILES EAST OF SPRINGDALE TO CINCINNATI...
MOVING EAST AT 25 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3611 9366 3596 9453 3617 9455 3651 9403
      3650 9359
TIME...MOT...LOC 2318Z 256DEG 20KT 3648 9391 3619 9408
          3603 9448

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:00 AM CDTSevere Thunderstorm WarningTSASebastian45 min
Apr 3, 9:03 AM CDTSevere Thunderstorm WarningTSACrawford42 min
Apr 3, 9:27 AM CDTSpecial Weather StatementTSAWashington33 min
Apr 3, 9:49 AM CDTSpecial Weather StatementTSACarroll41 min
Apr 3, 10:00 AM CDTSevere Thunderstorm WarningTSAFranklin, Madison45 min
Apr 3, 10:35 AM CDTSpecial Weather StatementTSACarroll25 min
Apr 3, 10:42 AM CDTSpecial Weather StatementTSACrawford, Franklin33 min
Apr 3, 11:04 AM CDTSpecial Weather StatementTSAFranklin26 min
Apr 3, 11:28 AM CDTSpecial Weather StatementTSACarroll, Madison47 min
Apr 3, 4:55 PM CDTSevere Thunderstorm WarningTSABenton65 min
Apr 3, 5:36 PM CDTSevere Thunderstorm WarningTSABenton, Washington39 min
Apr 3, 6:03 PM CDTSpecial Weather StatementTSABenton27 min
Apr 3, 6:18 PM CDTSpecial Weather StatementTSABenton42 min
Apr 2, 7:06 PM CDTSevere Thunderstorm WarningTSAOsage24 min
Apr 2, 10:07 PM CDTFire Weather WatchTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 2 more5 hr
Apr 3, 3:29 AM CDTRed Flag WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg12 hr
Apr 3, 7:29 AM CDTSpecial Weather StatementTSALatimer46 min
Apr 3, 7:52 AM CDTSpecial Weather StatementTSALatimer53 min
Apr 3, 8:00 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore45 min
Apr 3, 8:48 AM CDTSpecial Weather StatementTSASequoyah27 min
Apr 3, 8:58 AM CDTSpecial Weather StatementTSALeFlore32 min
Apr 3, 10:01 AM CDTSpecial Weather StatementTSAChoctaw29 min
Apr 3, 10:31 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha44 min
Apr 3, 12:13 PM CDTSpecial Weather StatementTSAChoctaw32 min
Apr 3, 1:13 PM CDTSpecial Weather StatementTSALeFlore32 min
Apr 3, 2:06 PM CDTSpecial Weather StatementTSATulsa24 min
Apr 3, 2:15 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner60 min
Apr 3, 2:25 PM CDTSpecial Weather StatementTSACraig, Ottawa35 min
Apr 3, 2:35 PM CDTSpecial Weather StatementTSAOkmulgee25 min
Apr 3, 2:47 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner43 min
Apr 3, 2:55 PM CDTSpecial Weather StatementTSAOttawa50 min
Apr 3, 3:22 PM CDTSpecial Weather StatementTSAOkmulgee23 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner47 min
Apr 3, 3:33 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes42 min
Apr 3, 3:35 PM CDTSevere Thunderstorm WarningTSAOttawa25 min
Apr 3, 3:47 PM CDTSpecial Weather StatementTSAOkmulgee28 min
Apr 3, 3:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Apr 3, 4:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes63 min
Apr 3, 4:16 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner59 min
Apr 3, 4:46 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 3, 4:51 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee39 min
Apr 3, 5:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee52 min
Apr 3, 5:29 PM CDTSevere Thunderstorm WarningTSAMcIntosh46 min
Apr 3, 5:49 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee41 min
Apr 3, 6:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee45 min
Apr 3, 6:37 PM CDTSpecial Weather StatementTSAMcIntosh23 min
Apr 3, 6:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee50 min
Apr 3, 6:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah43 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.